# SDR HNAA2014051400154

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 54,618 hours, 60,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013079
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED FLOOR EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT.  OPS CHECKED GOOD.
